Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entry
    1
  • comments
    0
  • views
    5119

~Mederma~

Minetchan

462 views

Two days ago I decided to use Mederma on my new discolorations from acne. When appiling it everything was fine and so I continued the application. The next day though I got this scab and was wondering what had happened. :shhh: I decided to discontinue it and wait for the scab to heal.

Does anyone know what I did wrong? Or maybe if my skin isn't suitable for Mederma?

Thank you! :shhh:



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×